MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable cardioverter defibrillator (ICD)
Model Number D120
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and two shocks for atrial fibrillation (af) with rapid ventricular response (rvr).It was noted that this was a single chamber system, making determination of the rhythm origin more challenging.It was further noted that the initial therapy did not terminate the rhythm; however, the second shock successfully terminated the episode.This device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
MOMENTUM? EL ICD VR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25757019
Report Number2124215-2026-36750
Device Sequence Number13388943
Product Code LWS
UDI-Device Identifier00802526587702
UDI-Public(01)00802526587702(17)260620
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2026
Device Model NumberD120
Device Catalogue NumberD120
Device Lot Number221836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale